# SDR UPS96220723

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION (C53-224001.05-01) ON TOP AND BOTTOM FLOOR BEAM AROUND NUTPLATE HOLE AT STA 312 LBL 25 WL 208.  MECHANICALLY REMOVED CORROSION, REWORK DEEMED OUT LIMITS IAW SRM 53-10-1.  REPAIRED CORROSION DAMAGE REWORK ON STA 312 FLOOR BEAM LBL 25 IAW SRM 53-10-8.
